# SDR DALA2020022211335

- Difficulty date: February 20, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 75,427 hours, 55,894 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Missing
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING RETRACT BULB MISSING ON WALKAROUND. R/R L/H WING RETRACT LANDING LIGHT ASSY PER MD88 AMM 33-43. OPS CK GOOD. LIGHT, LANDING, OFF 09-3340-9-0007 02383. (LP6198704)
